| Model Number |
CAX400T12C |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Cancer (3262); Nodule (4551)
| Date of Event |
07/15/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to develop lung nodules and tumor in trachea.The medical intervention that the patient received in response to the reported event is currently unknown.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.Corrected data: d8 was this device serviced by a third party?: previously reported as no ; updated to unknown.